# SDR SWIA201437647

- Difficulty date: May 14, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 40,918 hours, 58,662 cycles
- Engine: Pwa PW118
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Out Of Adjust
- Location: Lt Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH CL AT MAX LEFT NP CONSISTENT AT 101.5 PERCENT.  ADJUSTED LT PCU SPEED CONTROL SCREW .2500" COUNTER CLOCKWISE IAW CMM.
